Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Bordism of manifolds with oriented boundaries


Author: G. E. Mitchell
Journal: Proc. Amer. Math. Soc. 47 (1975), 208-214
MathSciNet review: 0350758
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: A bordism theory is defined for manifolds with oriented boundaries. The relation of this theory with the ordinary bordism theories is shown. These bordism classes are then characterized via characteristic numbers.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0350758-0
PII: S 0002-9939(1975)0350758-0
Article copyright: © Copyright 1975 American Mathematical Society